Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SADDLE PROSTHESIS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SADDLE PROSTHESIS
Model Number
99-8007/13
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Joint Laxity (4526)
Type of Reportable Event
Serious Injury
Event or Problem Description
Notified by (b)(6).That a saddle prothesis implanted in 2019 by dr (b)(6).Will require a revision using a compassionate use part (2026-0241), with dr.(b)(6).Dr.(b)(6) believes the part is disassociated.
New Search
Submit an Adverse Event Report
Brand Name
ENDO-MODEL SADDLE PROSTHESIS
Common Device Name
ENDO-MODEL SADDLE PROSTHESIS
Manufacturer
(Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM 22339
MDR Report Key
25725437
Report Number
3006721341-2026-00014
Device Sequence Number
5675688
Product Code
KWL
UDI-Device Identifier
04026575401482
UDI-Public
04026575401482
Combination Product (Y/N)
N
Initial Reporter State
NJ
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/06/2026
Report Date
(Section F)
06/12/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Model Number
99-8007/13
Device Catalogue Number
99-8007/13
Device Lot Number
130820
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
06/11/2026
Device Age
7 YR
Event Location
Hospital
Date Report to Manufacturer
06/12/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
36 YR
Patient Sex
Female
Patient Weight
75 KG